# SDR 95ZZZX6890

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5787E
- Make and model: Aerosp AS 355F
- Aircraft serial: 5058
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Spool Bushing
- Part number: 2526146
- Condition: Worn
- Location: Drive Shaft
- Part time: 1,288 hours
- Component: 252466712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR DOWN, FOUND GOVERNOR HAD WORN SPOOL BUSHING.  CAUSES POSSIBLE ENGINE VIBRATION.
